AN UPPER BOUND FOR THE LARGEST EIGENVALUE OF A GRAPH - EFFECT OF TYPES OF VERTICES


TURKER L.

JOURNAL OF MATHEMATICAL CHEMISTRY, vol.9, no.4, pp.341-349, 1992 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 4
  • Publication Date: 1992
  • Doi Number: 10.1007/bf01166097
  • Title of Journal : JOURNAL OF MATHEMATICAL CHEMISTRY
  • Page Numbers: pp.341-349

Abstract

A novel method, based on the topology of the cardinal vertex, is described to find an upper bound for the largest eigenvalue of a graph.